# SDR ABXA9800346

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619506N
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE MAIN FRAME STATION 737 RIGHT SIDE CRACKED AT THE INBOARD FLANGE AFT SIDE AT THE TRACK ZEE CLIP ATTACHMENT.  REPAIRED FRAME IAW ABX REA D953-23210 MR.
